Advanced

On the Hausdorff Dimension of Piecewise Hyperbolic Attractors

Persson, Tomas LU (2010) In Fundamenta Mathematicae 207(3). p.255-272
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Fundamenta Mathematicae
volume
207
issue
3
pages
255 - 272
publisher
Institute of Mathematics, Polish Academy of Sciences
external identifiers
  • scopus:77952912519
ISSN
0016-2736
language
English
LU publication?
yes
id
247e40d1-8c6b-4773-8090-5daba4098a99 (old id 1668585)
date added to LUP
2010-09-08 20:38:14
date last changed
2018-05-29 12:22:13
@article{247e40d1-8c6b-4773-8090-5daba4098a99,
  author       = {Persson, Tomas},
  issn         = {0016-2736},
  language     = {eng},
  number       = {3},
  pages        = {255--272},
  publisher    = {Institute of Mathematics, Polish Academy of Sciences},
  series       = {Fundamenta Mathematicae},
  title        = {On the Hausdorff Dimension of Piecewise Hyperbolic Attractors},
  volume       = {207},
  year         = {2010},
}